Mathematical Notes

, Volume 79, Issue 1–2, pp 129–133 | Cite as

On the Existence of a Regularly Varying Majorant of an Integrable Monotone Function

  • D. E. Denisov
Brief Communications

Key words

function of regular variation integrable function integrable majorant slowly varying function 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    N. H. Bingham, C. Goldie, and J. Teugels, Regular Variation, Cambridge University Press, Cambridge, 1987.Google Scholar
  2. 2.
    W. Feller, An Introduction to Probability Theory and Its Applications, vol. 2, John Wiley & Sons, New York, 1966.Google Scholar

Copyright information

© Springer Science+Business Media, Inc. 2006

Authors and Affiliations

  • D. E. Denisov
    • 1
  1. 1.Heriot-Watt UniversityEdinburgUK

Personalised recommendations